Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » lat e period

 - UBBFriend: Email this page to someone!    
Author Topic: lat e period
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
Helloi had sex with my bf around feb 15th, we used a condom , it broke, so i seeked EC with in 1 hour after inercourse, i took the first pill then, and the second about 8 Feb 24th, it was lighter then usual but not light. My cycle is normally 42 days, today i am 4 days late, can i be pregnant?
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
Leabug
Activist
Member # 27966

Icon 1 posted      Profile for Leabug     Send New Private Message       Edit/Delete Post 
If you took the EC according to the instructions, you should be fine. EC can cause wonkiness with regards to bleeding, so there's nothing to worry about with regards to a bit of lateness. If it makes you feel better, though, you can pick up a home pregnancy test at any drugstore just to be sure.

(Also, am I correct that you said you had a period since taking the EC, but that it was lighter than usual? If that's so, then you are not pregnant- it is impossible to be pregnant and have a period.)

--------------------
Lea

Posts: 2332 | From: Canada | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
okay thank you for replying, my cycle is usually 42 days but i remember once last summer it was 56 days once just for no reason! It just didnt want to come! well thank you again for replying =) u guys are great, so i guess i will just wait for it to come
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
Leabug
Activist
Member # 27966

Icon 1 posted      Profile for Leabug     Send New Private Message       Edit/Delete Post 
If you've only been menstruating for a couple of years, then it's totally normal to have some irregularity. And even the most regular person can have some wonkiness in one cycle for no reason!

--------------------
Lea

Posts: 2332 | From: Canada | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
hey i think i got my period today! but its really really really light, maybe b.c its the first day or could the ec pill affect the flow?
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
Leabug
Activist
Member # 27966

Icon 1 posted      Profile for Leabug     Send New Private Message       Edit/Delete Post 
The emergency contraception certainly could be making it lighter than normal! If it's enough to require to use a pad/tampon/cup, then I'd say it's your period, rather than simply spotting.

--------------------
Lea

Posts: 2332 | From: Canada | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
well i think it is spotting then, one week after sex i got a full period....now this month, i only see blood when i wipe myself. what is going on?
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
JamsessionVT
Scarleteen Volunteer
Member # 17924

Icon 1 posted      Profile for JamsessionVT     Send New Private Message       Edit/Delete Post 
Honey, it's probably the same thing we've mentioned above. Periods can get fickle, especially if you haven't had them that long, and the EC probably messed with your cycles. It's nothing to worry about.

--------------------
Abbie
Scarleteen Volunteer
Love Us? Keep Us Around by Donating!

Posts: 3987 | From: Greater Burlington Area, Vermont | Registered: Apr 2004  |  IP: Logged | Report this post to a Moderator
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
this is probably the worst period ever , because i have cramps and I assume im bleeding but I only see it when i wipe, i am used to heavy periods like the last one i had in feb, its driving me crazy! b/c i am un sure if this is considered a period or what is going on with me, could this just be like a pre period so to speak?
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
JamsessionVT
Scarleteen Volunteer
Member # 17924

Icon 1 posted      Profile for JamsessionVT     Send New Private Message       Edit/Delete Post 
melissa, seriously, this is nothing to worry about, OK? Nothing you've described here sounds like a danger to your health, or a big problem.

I understand that it's driving you crazy, but you need to realize that the EC you took is probably going to have some effect on your cycles; that's just the way it goes.

Give yourself some time. You won't always get what you're used to when it comes to menstrual cycles.

--------------------
Abbie
Scarleteen Volunteer
Love Us? Keep Us Around by Donating!

Posts: 3987 | From: Greater Burlington Area, Vermont | Registered: Apr 2004  |  IP: Logged | Report this post to a Moderator
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
Hey well its now April 30th and i still have my period! The 18th was when i started bleeding , it was very light , but then now for the last week or so it has been heavy like a regular period, but this has been going on for 12 days about now. Is this considerd normal too ?
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
melissa1506
Activist
Member # 30972

Icon 1 posted      Profile for melissa1506     Send New Private Message       Edit/Delete Post 
im actually really panicking now- this cant be a sign of a miscarriage or nething like that right?
Posts: 88 | From: ny | Registered: Oct 2006  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post 
What's really much more likely is just that you're having extended bleeding due to the EC, honey.

But by all means, you can certainly check in with your doctor or gynecologist to be sure you're okay, and if the bleeding continues for more than a few days from now, I'd suggest doing that.

And since as I understand it, this isn't the first time you've had condom issues, and this boyfriend may have been having other partners besdies you at the same time, so if you haven't had a recent STI screening, you should get in there to do that soon anyway.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 68290 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3